# SDR ASOA20140624135V

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 33,994 hours, 33,420 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 14525007403
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE TOP MOUNTING HINGE ON THE VERTICAL STABILIZER FOR RUDDER,  FOUND TO BE WORN.  MAINTENANCE R & R THE HINGE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
